MAUDE Adverse Event Report: Medos International Sàrl RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

Medos International Sàrl RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232447
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery, the suture on the rgdloop adjustable stnd device broke when tightened.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (107tdh), and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
RIGIDLOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50474389
Report Number1221934-2026-03835
Device Sequence Number21375686
Product Code MBI
UDI-Device Identifier10886705024094
UDI-Public(01)10886705024094(10)107TDH(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232447
Device Lot Number107TDH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown